# SDR MALA040934

- Difficulty date: August 4, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132106
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 601-1713-02, S/N 1603 PAPS CIRCUIT BREAKER.  MAINTENANCE REPLACED BOTH BATTERY PACKS P/N 549-1321-06 AND PCB P/N 542-2616-06.  UNIT PASSES CMM CHECKS RETURNED TO SERVICE 12/9/04.
